Ukrainian Mathematical Journal

, Volume 20, Issue 5, pp 609–613 | Cite as

On the stability of the solution of a system of linear differential equations with a small parameter

  • A. G. Ilyukhin
  • N. A. Pustovoitov
Brief Communications


Differential Equation Small Parameter Linear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. P. Erugin, Linear Systems of Ordinary Differential Equations [in Russian], Izd-vo AN Beloruss. SSR, Minsk (1963).Google Scholar
  2. 2.
    I. Z. Shtokalo, Linear Differential Equations with Variable Coefficients [in Russian], Izd-vo AN UkrSSR, Kiev (1960).Google Scholar
  3. 3.
    N. A. Artem'ev, “A method of obtaining characteristic exponents and application of it to two problems in celestial mechanics,” Izv. Akad Nauk SSR, Ser. Mat.,8, No. 2 (1944).Google Scholar
  4. 4.
    F. R. Gantmakher, The Theory of Matrices [in Russian], Moscow (1966).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • A. G. Ilyukhin
    • 1
  • N. A. Pustovoitov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations